On E-J Hausdorff Transformations for Double Sequences


Creative Commons License

Savas R., Sevli H.

FILOMAT, vol.33, no.2, pp.525-534, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1902525s
  • Title of Journal : FILOMAT
  • Page Numbers: pp.525-534

Abstract

In 1933, Adams [1] developed Hausdorff transformations for double sequences. H. Sevli and R. Savas [18] proved some result for the double Endl-Jakimovski (E-J) generalization. In this study, we consider some further results for E-J Hausdorff transformations for double sequences.